Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Long Term SSRI Use Has Destabilzed Me NewQuestions

Posted by garnet71 on February 6, 2009, at 0:32:20

In reply to Re: Long Term SSRI Use Has Destabilzed Me, posted by NewQuestions on February 5, 2009, at 17:08:08

I'm not going to sugar coat this, NewQuestions. Sorry, it's for your own good.

If you are not planning to see an endochronologist, neurologist, rheuematologist and perhaps others, you may be self-sabotaging yourself. The last time we spoke, you said "I know, I should go to an endochronologist..., but..." But being the key word.

Edema, muscle weakness, and dizziness/tinnutis are symptoms that should never be overlooked, or viewed under the lone lens of psychiatrists.

As you know, the operationalization of the body occurs from the brain and ALL the other systems. and organs...you cannot seperate 'brain' issues with the others - if you go to a pdoc and have more medications pumped in your brain, don't expect to get better. There is something more going on.

PLEASE - don't go there.

Sorry to be so blunt.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:garnet71 thread:874312
URL: http://www.dr-bob.org/babble/20090203/msgs/878393.html